# SDR 2006FA0000696

- Difficulty date: February 10, 2006
- Submitted: July 20, 2006
- Operation: General aviation
- Aircraft: N109PW
- Make and model: Mtsbsi MU300
- Aircraft serial: AO46SA
- Engine: Pwa JT15D4
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT CIRCUIT, WIRES BURNED ON LT CNTRL JUNCT BOX AREA.  DURING SCHEDULED B INSP IAW MM, FOUND WIRES BURNED, DAMAGED ON CABLE LOOM CONNECTOR P AND J 230.  DUE TO SHORT CIRCUIT ON TRIPLE WIRES, INSULATION OF SHIELD TERM SUSPECT ON CABLES LOOM CONNECTORS.  SB MUST BE APPLIED WHICH MODIFIES SHIELDS GROUND TERM RELOCATION.  ALL WIRES AT EFFECTED CONNECTORS TO BE IDENTIFIED, CIRCUITS CHECKED IAW AC WIRING DIAGRAM, CHECKED FOR CONTINUITY, INSULATION RESIST CHECKS ON ALL WIRES NOT ONLY TO DETERMINE IF ANY OF SCREENED CABLES ARE BREAKING DOWN BUT ALSO NOT BREAKING DOWN TO ADJACENT CABLES FURTHER DOWN WIRING LOOM IN AREAS THAT CAN NOT BE VISUALLY INSP  DAMAGED WIRES REPAIRED, CONNECTORS REPLACED IAW MM.
